1 doctor weighed in:

4yr old taking Qvar and Albuterol for asthma. Can these medications increase heart rate and cause PVC's?

1 doctor weighed in
Dr. Jonathan Jassey
Pediatrics

In brief: Asthma

The Albuterol can increase your heart rate for a short time frame, not a prolonged period.
Some people naturally have PVCs which might have nothing to do with the Albuterol. The QVar shouldn't be causing any of these symptoms.

In brief: Asthma

The Albuterol can increase your heart rate for a short time frame, not a prolonged period.
Some people naturally have PVCs which might have nothing to do with the Albuterol. The QVar shouldn't be causing any of these symptoms.
Dr. Jonathan Jassey
Dr. Jonathan Jassey
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors